I have had no luck with any of the usual anti-emetics (phenergan, reglan, zofran, compazine) and also just finished a trial of domperidone which I had to get from a canadian pharmacy as it is not available in states. So still no relief. Sometimes eating small meals with 'soft' consistancy helps, other times the only thing that helps is not eating. I have found a muscle relaxer, zanaflex, that was prescribed for my chronic headaches/migraines to be the only thing that helps. But, that puts me to sleep so is of limited use if I want a normal life!
I can't tolerate Phenergan because it causes me to hypoventilate. I may try it again at some point, but I guess I'd have to be taking a respiratory stimulant with it. (I'm not sure Theophylline is strong enough.)
At the moment I take Zofran. Unfortunately, I shouldn't be taking that either because of my arrhythmia. So, I'm kind of having some difficulty with controlling my constant nausea at the moment.
I recently tried an OTC chewable tablet called Nauzene that occasionally helps mild nausea, but isn't even close to strong enough to control the vomiting.
Please try over the counter car sickness medication!!! A pharmacist recommend it and it not only relieves the nausea but also takes a bit off the dizziness. Cheap too which is nice. I've been doing that for years and it is by far the best I've found (even over the prescribed anti nausea stuff)
Are you talking about dramamine (tried, no luck) or Bonine (aka meclizine hydrochloride), also tried and no luck. Also tried those arm bands, no luck. But maybe they can work for someone else, hope so! I think I am just a stubborn case.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.